# SDR ASAA2016012314963

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 29,640 hours, 9,104 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE, ON GROUND.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE.  NORMAL OPS RESTORED.
